Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diagnosed with minor cardiac problem in Treadmill test. Having pain in left arm and chest. Could I ask a doctor?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Dear Dr.

I am 47 years old and once I had been diagnosed by minor Cardiac problem in Treadmill test.
Now a days whenever I climb stairs or do a jogging, I feel left arm pain and left chest pain.
I am worried and want an opinion about what i should do and what kind of specialist Dr. I should consult.

Posted Mon, 19 Aug 2013 in General Health
Answered by Dr. Venkat Sivayogi 30 minutes later

Welcome to Healthcare magic.

As per your given clinical description,there is a possibility of Anginal chest pain in you case. Why because you already have the minor heart problem that was diagnosed in TMT test previously.

The typical features of Anginal chest pain is pain increases during exertion (climbing stairs,running etc).

I suggest you to consult cardiologist ASAP and get done ECG,Blood work, and TMT again. After getting results from the mentioned tests yow will be treated accordingly.

Hope, I have cleared your query.
If you need any further clarification,let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor